# SDR SWIA200921175

- Difficulty date: March 12, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 19,849 hours, 15,340 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303324
- Part serial: 01138H8123
- Condition: Cracked
- Location: Cockpit
- Part time: 19,785 hours, 15,294 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4777 - F/O SIDE WINDOW CRACKED IN DESCENT.  REPLACED RIGHT SIDE WINDOW PN 601R33033-24, SN OFF 01138H8123.
